# SDR 2012FA0000481

- Difficulty date: June 26, 2012
- Submitted: July 13, 2012
- Operation: General aviation
- Aircraft: N316JP
- Make and model: Beech B200
- Aircraft serial: BB923
- Engine: Pwa PT6*
- Propeller: Mcauly 4HFR34C754
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Loose
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING SECOND ENGINE START OF THE DAY, THE RT PROP STARTED VIBRATING.  START WAS ABORTED AT APPROX 40 PERCENT N1.  ON INSPECTION OF PROPELLER, FOUND 3 BLADES FEATHERED AND IN LOW PITCH.  NR 1 BLADE COULD BE REPOSITIONED BY HAND.  REMOVED PROPELLER AND SENT FOR REPAIR.  FOUND LINK HARDWARE LOOSE ON BLADE, REPAIRED BLADE LINK, REPLACED ALL 4 LINK SCREWS AND NUTS, AND CHECKED BLADE ANGLES.  PROP REINSTALLED ON ACFT.
